# SDR AALA202310188163

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 91,720 hours, 11,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Punctured
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BULK CARGO COMPARTMENT ENTRY DOOR FLOOR PANEL, FOUND PUNCTURE AT 2 EA AREAS. INSTALLED 1 EA DOUBLER REPAIR AT BULK CARGO COMPARTMENT ENTRY DOOR FLOOR PANEL. PER B777-200 SRM 53-70-53-2R .
